BibTeX record: journals/jcsc/RizvandiNH05

download as .bib file

@article{DBLP:journals/jcsc/RizvandiNH05,
  author    = {Nikzad Babaii Rizvandi and
               Abdolreza Nabavi and
               Shaahin Hessabi},
  title     = {An Accurate Fir Approximation of Ideal Fractional Delay Filter with
               Complex Coefficients in Hilbert Space.},
  journal   = {Journal of Circuits, Systems, and Computers},
  year      = {2005},
  volume    = {14},
  number    = {3},
  pages     = {497--506},
  url       = {http://dx.doi.org/10.1142/S0218126605002386},
  doi       = {10.1142/S0218126605002386},
  timestamp = {Tue, 02 Sep 2014 19:26:40 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcsc/RizvandiNH05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}